Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Taking tretiva for acne. Using benzoyl peroxide and clinmiskin. No change in acne

hello, ive been on 20 mg tretiva for 6 weeks now and my acne has not subsided. infaact i feel its gotten worse. i also have zincovit tablets with the tretiva after dinner. I use clinmikskin and benzoyl peroxide every night alternatively. For facewash i use ducray ketanycl and moisturizer by clean & clear. pls advice how can i make the pimples reduce. especially my right cheek and jaw line!
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  573
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thank you for putting your query.
you should complete the 6 weeks course of Isotretinoin 20mg.even after that if there is no improvement in your acne you can have same drug on alternate day basis or 10 mg instead of 20mg for another 1 to 2 months but only after consulting your doctor and under monitoring considering side effects of this drug.continue applying creams and facewash you have.
even after all this if there is no improvement then consult skin specialist,as there are many minor procedures are available for acnes.take care.
Answered: Wed, 13 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor